Skip to Main content Skip to Navigation
Journal articles

Stochastic modeling of anhysteretic magnetic curve using random inter-dependant coefficients

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01969639
Contributor : Abdelkader Benabou <>
Submitted on : Friday, January 4, 2019 - 1:11:39 PM
Last modification on : Friday, July 17, 2020 - 2:59:13 PM

Identifiers

  • HAL Id : hal-01969639, version 1

Citation

Rindra Ramarotafika, Abdelkader Benabou, Stéphane Clenet, Luc Dupré, Guillaume Crevecoeur. Stochastic modeling of anhysteretic magnetic curve using random inter-dependant coefficients. International Journal of Applied Electromagnetics and Mechanics, IOS Press 2013, 43 (1-2), pp.151-159. ⟨hal-01969639⟩

Share

Metrics

Record views

95